Journal of Nepal Mathematical Society (JNMS)
Developing the Society Through Mathematical Research


ISSN: 2616-0153 (Print) ISSN: 2616-0161 (Online)



Volume 3, Issue 1, Year-2020

Published: June 06, 2020

Download Cover Page-Volume 3-Issue-1-Year 2020

  1. A New Postulate and Some Conjectures Concerning Pair Primes in the Interval [n!, (n + k)!]
    By Abiodun E. Adeyemi

  2. Derivatives, Products, and Pullbacks in Forman’s Combinatorial Differential Forms
    By Vu Quang Huynh , Thach Phu Nguyen, Phuong Van Phan

  3. Dominated and Bounded Convergence Results of Sequential Henstock Stieltjes Integral in Real Valued Space
    By V. O. Iluebe, A. A. Mogbademu

  4. Basics and Structure of Project Writing in Mathematics
    By Durga Jang K.C., Santosh Ghimire

  5. Lohans’ Magic Squares and the Gaussian Elimination Method
    By Lohans de Oliveira Miranda, Lossian Barbosa Bacelar Miranda

  6. Periodic Components of the Fatou Set of Three Transcendental Entire Functions and Their Compositions
    By Bishnu Hari Subedi, Ajaya Singh







NMS. All Rights Reserved.